# SDR UIEA2012101400472

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37564
- Aircraft time: 76 hours, 20 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON T/E FAIRING HAS TWO NUTPLATES DAMAGED.   PERFORM A TIME LIMITED REPAIR.
